so my period not only came early (on my 23 cycle day) but it was only four days long and up until last month also has been regular 7 days every 27-29th cycle day. it was short also but not early. i know changes are common but it is really nerve racking that it is changing suddenly after almost 8 years of being like clock work. is there anything that could cause this that i should be worried about and both time it has been lighter then it has ever been before i used to for about two days have to use super tampons now i dont even need to use them just light to regular mostly light though. to from heavy flow to light flow is also concerning me to. so really is there anything to be concerned about or am i just worrying to much
Posts: 16 | From: ohio | Registered: Feb 2008
| IP: Logged |
Have you been sick or stressed out lately? Or have you had a change in diet? There are many things that can affect your period. If you haven't been getting enough rest or food, that can definitely affect it, as can an illness or environmental changes (i.e. new boss, longer hours at work, a fight with a relative/friend/partner, worrying about a close friend or family member's illness, etc.). Even for people whose periods have been regular and on a steady schedule for years and years can still have some irregularity every now and then, especially when one of those aforementioned factors comes into play.
-------------------- Listen, strange women lyin' in ponds distributin' swords is no basis for a system of government. Supreme executive power derives from a mandate from the masses, not from some farcical aquatic ceremony.--Monty Python and the Holy Grail Posts: 2726 | From: North America | Registered: Apr 2007
| IP: Logged |
"A wise man should consider that health is the greatest of human blessings, and learn how by his own thought to derive benefit from his illnesses." -Hippocrates Posts: 755 | From: United States | Registered: Nov 2007
| IP: Logged |
You just came off hormonal contraception a few months ago, so it's likely that your body is just adjusting to the change in hormones.
From M.I.A or, Dude, Where's My Period? "Coming off hormonal birth control. If you've stopped taking the pill, the patch, the shot or any other method of hormonal birth control, it can take up to six months for your periods to return or to normalize."
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.